Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A two weight inequality for the fractional integral when $p=n/\alpha$


Authors: Eleonor Harboure, Roberto A. Macías and Carlos Segovia
Journal: Proc. Amer. Math. Soc. 90 (1984), 555-562
MSC: Primary 26D10
DOI: https://doi.org/10.1090/S0002-9939-1984-0733405-0
MathSciNet review: 733405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let ${I_\alpha }$ be the fractional integral operator defined as \[ {I_\alpha }f(x) = \int {f(y){{\left | {x - y} \right |}^{\alpha - n}}dy.} \] Given a weight $w$ (resp. $\upsilon$), necessary and sufficient conditions are given for the existence of a nontrivial weight $\upsilon$ (resp. $w$) such that \[ {\left \| {\upsilon {\chi _B}} \right \|_\infty }\frac {1}{{\left | B \right |}}\int _B {\left | {{I_\alpha }f(x) - {m_B}({I_\alpha }f)} \right |} dx \leqslant C{\left ( {\int {{{\left | f \right |}^{n/\alpha }}w} } \right )^{\alpha /n}}\] holds for any ball $B$ such that ${\left \| {v{\chi _B}} \right \|_\infty } > 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D10

Retrieve articles in all journals with MSC: 26D10


Additional Information

Article copyright: © Copyright 1984 American Mathematical Society